# SDR ASAA2021090135876

- Difficulty date: September 1, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 55,067 hours, 16,079 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 90722151
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ENGINE #2 FAILED TO START W IGN RIGHT SELECTED. GROUNDED - YES. REMOVED AND REPLACED RH IGNITER IAW B737-800 AMM 74-21-01. INSPECTED IGNITION LEAD IAW AMM 74-21-01. OPS CHECK GOOD.
